# SDR DALA2024052405509

- Difficulty date: May 24, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737990ER
- Aircraft serial: 62780
- Aircraft time: 18,169 hours, 7,291 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3902, BODY FAIRING PANEL 192HR HAS A LOOSE PAD. CORRECTIVE ACTION: RESECURED PAD AND REMOVED AND INSTALLED PANEL 192HR PER B737 AMM 53-51-21. (LP 0357795
